I have been on Gedarel for the past 18 months, and am currently on day 8 of 21.
There's been a few days in this cycle where I have accidentally taken two pills in one day because I couldn't be sure if I had taken one that morning. I know there are no real side effects to this apart from headaches, sickness, nausea and possible bleeding which I've had none of - I just wanted to find out if this would affect the level of the contraception? I know it's a common thing to accidentally take two pills in a day but i've done this a few days in a row and I am worried about overdose, and the effectiveness of the pill. Does anyone know anything about this ? Thank you!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.